It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


No way! You HAVE to come stay with me one night...or two...or all of them! I'm so excited that you are coming!

Ok, back to Accutane and your reply. Thanks for complimenting my "talk-show-host...ism." Yes, Jess was on Accutane, and look at her skin now, La! That's what we have to look forward to (well, aside from the flawless genes she received). After our treatment, we should go get facials together to smooth out our complexions. I looked up photofacials before I fell asleep last night and found some interesting and seeminly promising news. Anyway, we'll take care of that when the time comes.

I know what you are talking about with the whole new pimple in the morning thing. I woke up with two today that I didn't have yesterday, but they are getting hard very very quickly, which suits me just fine.

I forgot to mention that I'm taking Amnesteem, not Accutane. When I got in the car from picking up my prescription, I looked at the box and found out it was Amnesteem. Before I would even open it, I looked up Amnesteem on the internet and read all about it. I found out it was the exact same thing, so I went ahead and took my first pill. I may end up having to take it back anyway because of the dosage. I'm quite sure they fouled up all the way around on that issue. :rolleyes: I'm calling my derm tomorrow. In the meantime I've been taking vitamin E and Biotin to help with the dryness and to improve my hair health, and I've also continued having to take my Yasmin and Spironolactone. I feel like my grandmother because I have all these pill bottles laying everywhere. :dizzy:

Anywho, no change yet. Yesterday and today I couldn't take the Accutane (I know it's not really Accutane, but for confusion's sake, I'll continue calling it that) because I'm only supposed to take it on weekdays, so maybe if the dosage is wrong, then I haven't done too much damage. I've only taken two pills.

Hey, what are you (and everyone else) using to moisturize your face? I'm washing with Cetaphil and using Cetaphil moisturizer, but the moisturizer has oil in it. I know it's like a natural oil, but still will that not make my face break out? In the past I used Clinique's Dramatically Different Moisturizing Lotion and I kept getting new zits. I later found out that it has oil in it, so I stopped using it. I'm afraid this Cetaphil lotion will make me break out, too.

I'm done for now. Like you, La, I love this thread, and I get VERY excited when I see that we have a new post! We love all our guests, and again, we appreciate your support, your comments, and your insight. Have a wonderful day everyone! Smile...it makes you feel better.

Scripture of the day: Proverbs 12:25
Hey La, and all the other wonderful and very important people on here!!! This is such a release for me.

Well, the verdict: I went straight to the horse's mouth today to find out about my dosage (Why a horse's mouth? I mean, they can't even talk!), and he told me that the dosage he prescribed was exactly what it should be. To all who read this...does 80 MG A DAY OF ACCUTANE seem a little much for a person my size? I'm 5'8" and weigh 122 lbs. As much as I have read on these message boards, I've figured out that most people only take 40 mg total! He wants me to half the dose for the first two weeks, which will be 40 mg a day, then after the two weeks, he wants me to take two a day for the remainder of my treatment (80 mg). I'm scared to take this much because I'm so small, but I guess he knows what he's doing. He's administered the drug to both his son and daughter. I'll just keep praying.

Yeah, Dove brand products do seem very gentle on the skin. I would give them a try if I hadn't already begun using Cetaphil. The moisturizer for the face works wonders for me, but I'm still a little cautious about the oil in it; however, I'm certain the Accutane is stronger than the almond oil in the moisturizer, so even if zits do form, the Accutane will zap them! I love it! Death to all zits!

Do you know, La, or anyone else, of a great sulfate-free conditioner I could use while taking this Accutane? I found a promising protein conditioner online, but didn't know if there were any others that were more accessible. I already use a fabulous shampoo. It's called Paves Professionals and it can be found at Walgreen's for $6. Ken Paves makes it. He is Jessica Simpson's hairstylist, and his whole line of products is great to use, but the conditioner I find to add a little more moisture than I really like. The shampoo has very gentle, natural ingredients, and after I rinse it out, my hair literally squeaks! It's so clean, and it smells good, too!

Alex, it is such a pleasure to welcome you aboard our support group! I hope we can be of help to you and offer some much needed comfort. About your hair loss fear, the above paragraph may offer you some products that could help you. If you do a search on the internet for like protein shampoo or conditioner, I'm sure you would get ample amount of results. Some shampoos and conditioners are specifically geared towards preventing hairloss or actually regrowing the hair. While these are mainly for our precious aging population, I'm sure these could suit your young life. Also, if you can get your hands on a vitamin called Biotin, then begin taking these as well. They make hair healthier and are quite accessible at your local Wal*Mart, or the equivalent in Europe. I wish I could help soothe your tender scalp. I'm not entirely sure what that could be. Did it begin soon after starting Accutane? I'm hoping another kind member of these boards will offer more advice to you. Let me know if it continues and I will research it to find possible causes.

La, I've stocked up on some Aquaphor! ;) I've been moisturizing quite a bit, but haven't noticed any intense dryness...yet. Today is Monday, so I popped my first pill of the week today (this is just my third one total), so I should be noticing more dryness as the week progresses. I may end up getting a humidifier also, since it's all the rave in your household! Haha. Seriously, if it does work that well, then I'll invest in one. Good luck with finding your air filter.

I'm still hung up on this whole dosage thing. My derm said I'm supposed to take 1 mg per kg of my weight. He said I weigh 60 kg, so ideally I would be taking 60 kg, but for the sake of an extra co-pay for a 40 mg and 20 mg, he just added 20 mg to make 80 mg total. I'm terrible skeptical. This doesn't seem right at all. I know I'm not a doctor, but it seems I'm taking a much higher dose than anyone on this message board (aside from those who are going on their second, third, etc. round). Maybe I'm just overly paranoid.

Well, I'm going to go watch Charlie Brown's Christmas over at my fiance's house. We're trying to get in the Christmas mood by watching holiday movies, making ginger bread cookies, and going to see the lights at the Opryland Hotel on Thursday. La, I will see you Wednesday, Lord willing, and hopefully you can stay with me one night while you are down here, or if you are staying at Hay's the entire time, maybe I will stay over there one night.

To all our little darlings, thank you for your support. We hope to offer the same in return. We are all in this together, and if anyone has anything to say, your words could only benefit this thread and we welcome them! You all have a terrific night, and you'll be in our prayers! :angel:

Scripture of the day: Proverbs 3:5-6





All times are GMT -7. The time now is 07:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!